Lupa

Show document

A- | A+ | Print
Title:Graphs of separability at most 2
Authors:Cicalese, Ferdinando (Author)
Milanič, Martin (Author)
Files:URL http://dx.doi.org/10.1016/j.dam.2011.01.016
 
Language:English
Work type:Not categorized
Tipology:1.08 - Published Scientific Conference Contribution
Organization:IAM - Andrej Marušič Institute
Keywords:separability, hereditary class, separating clique, decomposition, induced subgraph, induced minor, parsimony haplotyping
Year of publishing:2012
Number of pages:str. 685-696
Numbering:Vol. 160, iss. 6
ISSN:0166-218X
UDC:519.17
COBISS_ID:1024310612 Link is opened in a new window
Views:1064
Downloads:54
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica